Alert archive / Montana / Blizzard Warnings in 2011

Blizzard Warning 1, NWS Glasgow, MT

January 22, 20118 counties in Montana

NWS Glasgow, MT issued this blizzard warning at Jan 22, 2011, 7:40 AM MST for 8 counties in Montana. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 22, 2011, 7:40 AM MST (14:40 UTC)
Expired
Jan 22, 2011, 12:00 PM MST
In force
4 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Phillips County, MT, Prairie County, MT, Roosevelt County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 87 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 7:45 AM MSTBLIZZARDGlendive, MTDISPATCH REPORTED LESS THAN ONE QUARTER MILE VISIBILITY WITH BLOWING AND DRIFTING SNOW...SNOW CONTINUING...PLOWS ARE NOT ABLE TO KEEP ROADS CLEAR AND REPORTED VEHICHLES GETTING STUCK. I 94 STILL OPEN.
Jan 22, 8:05 AM MSTBLIZZARD1 Se Wibaux, MTVISIBILITY ONE HALF TO ONE MILE...LESS AT TIMES WITH BLOWING AND DRIFTING SNOW. NEW DRIFTS OF 1 TO 3 FEET.
Jan 22, 8:35 AM MSTBLIZZARDGlendive, MT5 1/2 INCHES OF NEW SNOW...STILL SNOWING WITH LOW VISIBILITIES IN BLOWING AND DRIFTING SNOW.
Jan 22, 9:00 AM MSTBLIZZARDGlasgow, MT3.4 INCHES OF NEW SNOW AT 5 AM. NEW SNOW DRIFTS 1 TO 2 FEET HIGH ON ROADWAYS WITH CURRENT VISIBILITY 3/4 MILE AND 28 MPH WINDS.NUMEROUS VEHICHLES STUCK.
Jan 22, 9:40 AM MSTBLIZZARD13 Nw Carlyle, MT5 INCHES OF NEW SNOW WITH 27 INCH DRIFTS...1/2 MILE VISIBILITY WITH 25 MPH WINDS...STILL SNOWING.
Jan 22, 10:35 AM MSTBLIZZARD21 E Cohagen, MTVISIBILITY REDUCED TO LESS THAN 1/4 MILE AT TIMES IN BLOWING AND DRIFTING SNOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 2.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WWUS45 KGGW 221440
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
740 AM MST SAT JAN 22 2011

.A STRONG LOW PRESSURE CLIPPER WILL MOVE ACROSS EASTERN MONTANA
THIS MORNING BRINGING SEVERAL INCHES OF NEW SNOW TO THE REGION.
STRONG WINDS ASSOCIATED WITH THE CLIPPER WILL PRODUCE EXTENSIVE
BLOWING AND DRIFTING SNOW THROUGH THIS AFTERNOON.

MTZ017-020-221900-
/O.UPG.KGGW.WW.Y.0008.000000T0000Z-110123T0000Z/
/O.NEW.KGGW.BZ.W.0001.110122T1440Z-110122T1900Z/
CENTRAL AND SOUTHERN VALLEY-WESTERN ROOSEVELT-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...WOLF POINT...POPLAR
740 AM MST SAT JAN 22 2011

...BLIZZARD WARNING IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL NOON MST TODAY. THE WINTER
WEATHER ADVISORY IS NO LONGER IN EFFECT. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE
  LIFE THREATENING IN OPEN AREAS.

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ022-023-222200-
/O.UPG.KGGW.WW.Y.0008.000000T0000Z-110123T0000Z/
/O.NEW.KGGW.BZ.W.0001.110122T1440Z-110122T2200Z/
GARFIELD-MCCONE-
INCLUDING THE CITIES OF...JORDAN...CIRCLE
740 AM MST SAT JAN 22 2011

...BLIZZARD WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. THE
WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE
  LIFE THREATENING IN OPEN AREAS.

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ016-221900-
/O.NEW.KGGW.BZ.W.0001.110122T1440Z-110122T1900Z/
/O.CON.KGGW.WW.Y.0008.000000T0000Z-110122T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO
740 AM MST SAT JAN 22 2011

...BLIZZARD WARNING IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL NOON MST TODAY. A WINTER
WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE
  LIFE THREATENING IN OPEN AREAS.

* TIMING: THE WINDS WILL TAPER OFF BY THE AFTERNOON.

* OTHER IMPACTS: THE RAINFALL FROM OVERNIGHT HAS RESULTED IN ICY
  ROADWAYS AS TEMPERATURES DROPPED BELOW FREEZING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ021-059-060-221800-
/O.CON.KGGW.WW.Y.0008.000000T0000Z-110122T1800Z/
PETROLEUM-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...WHITEWATER...ZORTMAN
740 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* MAIN IMPACT: AN ADDITIONAL ONE TO TWO INCHES OF SNOW IS 
  EXPECTED...AND STRONG NORTHWEST WINDS WILL PRODUCE REDUCED 
  VISIBILITIES WITH BLOWING AND DRIFTING SNOW. 

* TIMING: THE SNOW WILL TAPER OFF THIS MORNING...WHILE THE 
  STRONG WINDS WILL CONTINUE INTO THE AFTERNOON. 

* OTHER IMPACTS: THE RAINFALL FROM OVERNIGHT MAY RESULT IN ICY 
  ROADWAYS AS TEMPERATURES DROP BELOW FREEZING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

&&

$$

MTZ018-019-024>027-061-062-222245-
/O.CON.KGGW.WW.Y.0008.000000T0000Z-110123T0000Z/
DANIELS-SHERIDAN-RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN VALLEY-
EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...OPHEIM...
CULBERTSON
740 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* MAIN IMPACT: AN ADDITIONAL ONE TO TWO INCHES OF SNOW IS 
  EXPECTED...AND STRONG WINDS WILL PRODUCE REDUCED VISIBILITIES 
  WITH BLOWING SNOW. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

* OTHER IMPACTS: THE STRONG WINDS WILL CAUSE EXTENSIVE DRIFTING 
  LEADING TO DIFFICULT CONDITIONS FOR TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

&&

$$
4 follow-up statements
612 
WWUS45 KGGW 221446 AAA
WSWGGW

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
746 AM MST SAT JAN 22 2011

.A STRONG LOW PRESSURE CLIPPER WILL MOVE ACROSS EASTERN MONTANA
THIS MORNING BRINGING SEVERAL INCHES OF NEW SNOW TO THE REGION.
STRONG WINDS ASSOCIATED WITH THE CLIPPER WILL PRODUCE EXTENSIVE
BLOWING AND DRIFTING SNOW THROUGH THIS AFTERNOON.

NOTE: HAD TO CORRECT CENTRAL AND SOUTHEAST PHILLIPS COUNTY.

MTZ016-221900-
/O.CAN.KGGW.WW.Y.0008.000000T0000Z-110122T1800Z/
/O.CON.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
CENTRAL AND SOUTHEAST PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO
746 AM MST SAT JAN 22 2011

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WINTER
WEATHER ADVISORY. A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON
MST TODAY. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE 
  LIFE THREATENING IN OPEN AREAS. 

* TIMING: THE WINDS WILL TAPER OFF BY THE AFTERNOON.

* OTHER IMPACTS: THE RAINFALL FROM OVERNIGHT HAS RESULTED IN ICY
  ROADWAYS AS TEMPERATURES DROPPED BELOW FREEZING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ017-020-221900-
/O.CON.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
CENTRAL AND SOUTHERN VALLEY-WESTERN ROOSEVELT-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...WOLF POINT...POPLAR
746 AM MST SAT JAN 22 2011

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE 
  LIFE THREATENING IN OPEN AREAS. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ022-023-222200-
/O.CON.KGGW.BZ.W.0001.000000T0000Z-110122T2200Z/
GARFIELD-MCCONE-
INCLUDING THE CITIES OF...JORDAN...CIRCLE
746 AM MST SAT JAN 22 2011

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE 
  LIFE THREATENING IN OPEN AREAS. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ021-059-060-221800-
/O.CON.KGGW.WW.Y.0008.000000T0000Z-110122T1800Z/
PETROLEUM-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...WHITEWATER...ZORTMAN
746 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* MAIN IMPACT: AN ADDITIONAL ONE TO TWO INCHES OF SNOW IS 
  EXPECTED...AND STRONG NORTHWEST WINDS WILL PRODUCE REDUCED 
  VISIBILITIES WITH BLOWING AND DRIFTING SNOW. 

* TIMING: THE SNOW WILL TAPER OFF THIS MORNING...WHILE THE 
  STRONG WINDS WILL CONTINUE INTO THE AFTERNOON.

* OTHER IMPACTS: THE RAINFALL FROM OVERNIGHT MAY RESULT IN ICY 
  ROADWAYS AS TEMPERATURES DROP BELOW FREEZING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

&&

$$

MTZ018-019-024>027-061-062-222300-
/O.CON.KGGW.WW.Y.0008.000000T0000Z-110123T0000Z/
DANIELS-SHERIDAN-RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN VALLEY-
EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...OPHEIM...
CULBERTSON
746 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* MAIN IMPACT: AN ADDITIONAL ONE TO TWO INCHES OF SNOW IS 
  EXPECTED...AND STRONG WINDS WILL PRODUCE REDUCED VISIBILITIES 
  WITH BLOWING SNOW. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

* OTHER IMPACTS: THE STRONG WINDS WILL CAUSE EXTENSIVE DRIFTING 
  LEADING TO DIFFICULT CONDITIONS FOR TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

&&

$$
944 
WWUS45 KGGW 221514 AAB
WSWGGW

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
814 AM MST SAT JAN 22 2011

.A STRONG LOW PRESSURE CLIPPER WILL MOVE ACROSS EASTERN MONTANA
THIS MORNING BRINGING SEVERAL INCHES OF NEW SNOW TO THE REGION.
STRONG WINDS ASSOCIATED WITH THE CLIPPER WILL PRODUCE EXTENSIVE
BLOWING AND DRIFTING SNOW THROUGH THIS AFTERNOON.

UPDATED TO ADD DAWSON PRAIRIE AND WIBAUX COUNTIES TO BLIZZARD WARNING.

MTZ025>027-221900-
/O.UPG.KGGW.WW.Y.0008.000000T0000Z-110123T0000Z/
/O.EXA.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...GLENDIVE...RICHEY...TERRY...WIBAUX
814 AM MST SAT JAN 22 2011

...BLIZZARD WARNING IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL NOON MST TODAY. THE WINTER
WEATHER ADVISORY IS NO LONGER IN EFFECT. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE 
  LIFE THREATENING IN OPEN AREAS. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ016-017-020-221900-
/O.CON.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
WESTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WOLF POINT...POPLAR
814 AM MST SAT JAN 22 2011

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE 
  LIFE THREATENING IN OPEN AREAS. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ022-023-222200-
/O.CON.KGGW.BZ.W.0001.000000T0000Z-110122T2200Z/
GARFIELD-MCCONE-
INCLUDING THE CITIES OF...JORDAN...CIRCLE
814 AM MST SAT JAN 22 2011

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. DRIVING CONDITIONS ARE 
  LIFE THREATENING IN OPEN AREAS. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ021-059-060-221800-
/O.CON.KGGW.WW.Y.0008.000000T0000Z-110122T1800Z/
PETROLEUM-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...WHITEWATER...ZORTMAN
814 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* MAIN IMPACT: AN ADDITIONAL ONE TO TWO INCHES OF SNOW IS 
  EXPECTED...AND STRONG NORTHWEST WINDS WILL PRODUCE REDUCED 
  VISIBILITIES WITH BLOWING AND DRIFTING SNOW. 

* TIMING: THE SNOW WILL TAPER OFF THIS MORNING...WHILE THE 
  STRONG WINDS WILL CONTINUE INTO THE AFTERNOON.

* OTHER IMPACTS: THE RAINFALL FROM OVERNIGHT MAY RESULT IN ICY 
  ROADWAYS AS TEMPERATURES DROP BELOW FREEZING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

&&

$$

MTZ018-019-024-061-062-222315-
/O.CON.KGGW.WW.Y.0008.000000T0000Z-110123T0000Z/
DANIELS-SHERIDAN-RICHLAND-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
SIDNEY...FAIRVIEW...OPHEIM...CULBERTSON
814 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* MAIN IMPACT: AN ADDITIONAL ONE TO TWO INCHES OF SNOW IS 
  EXPECTED...AND STRONG WINDS WILL PRODUCE REDUCED VISIBILITIES 
  WITH BLOWING SNOW. 

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

* OTHER IMPACTS: THE STRONG WINDS WILL CAUSE EXTENSIVE DRIFTING 
  LEADING TO DIFFICULT CONDITIONS FOR TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

&&

$$
996 
WWUS45 KGGW 221706
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1006 AM MST SAT JAN 22 2011

MTZ017-020-221900-
/O.CAN.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
/O.EXB.KGGW.WW.Y.0008.000000T0000Z-110122T1900Z/
CENTRAL AND SOUTHERN VALLEY-WESTERN ROOSEVELT-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...WOLF POINT...POPLAR
1006 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON MST TODAY...
...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL NOON
MST TODAY. THE BLIZZARD WARNING HAS BEEN CANCELLED.

* MAIN IMPACT: DRIFTING AND SOME BLOWING SNOW HAS CREATED
  HAZARDOUS DRIVING CONDITIONS. DRIFTS WILL CONTINUE ACROSS MAINLY
  SECONDARY ROADWAYS THIS MORNING.

* TIMING: THE STRONG WINDS AND THUS THE DRIFTING WILL TAPER OFF BY
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY DIALING
5 1 1.

&&

$$

MTZ016-221815-
/O.CAN.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
CENTRAL AND SOUTHEAST PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO
1006 AM MST SAT JAN 22 2011

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE
BLIZZARD WARNING. 

CONDITIONS HAVE IMPROVED AND THUS THE BLIZZARD WARNING HAS BEEN
CANCELLED. SOME DRIFTING MAY CONTINUE INTO THE AFTERNOON
ESPECIALLY SOUTH OF HIGHWAY 2.

$$

MTZ018-019-024-061-062-221815-
/O.CAN.KGGW.WW.Y.0008.000000T0000Z-110123T0000Z/
DANIELS-SHERIDAN-RICHLAND-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
SIDNEY...FAIRVIEW...OPHEIM...CULBERTSON
1006 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

THE DRIFTING SNOW MAY CONTINUE IN SOME AREAS TODAY...BUT OVERALL
CONDITIONS HAVE IMPROVED. IF YOU NEED LATEST INFORMATION ON ROAD
CONDITIONS...CALL THE MONTANA DEPARTMENT OF TRANSPORTATION ROAD
REPORT NUMBER BY DIALING 5 1 1.

$$

MTZ059-221815-
/O.CAN.KGGW.WW.Y.0008.000000T0000Z-110122T1800Z/
NORTHERN PHILLIPS-
INCLUDING THE CITY OF...WHITEWATER
1006 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

CONDITIONS HAVE IMPROVED ACROSS THE AREA...THEREFORE THE WINTER
WEATHER ADVISORY HAS BEEN CANCELLED. TO GET THE LATEST INFORMATION
ON ROAD CONDITIONS...CALL THE MONTANA DEPARTMENT OF TRANSPORTATION
ROAD REPORT NUMBER BY DIALING 5 1 1.

$$

MTZ022-023-221900-
/O.NEW.KGGW.WW.Y.0009.110122T1900Z-110122T2200Z/
/O.EXT.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
GARFIELD-MCCONE-
INCLUDING THE CITIES OF...JORDAN...CIRCLE
1006 AM MST SAT JAN 22 2011

...BLIZZARD WARNING NOW IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3 PM
MST THIS AFTERNOON. THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL
NOON MST TODAY.

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. POSSIBLE LIFE THREATENING
  DRIVING CONDITIONS IN OPEN AREAS.

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ025>027-221900-
/O.NEW.KGGW.WW.Y.0009.110122T1900Z-110122T2200Z/
/O.CON.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...GLENDIVE...RICHEY...TERRY...WIBAUX
1006 AM MST SAT JAN 22 2011

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3 PM
MST THIS AFTERNOON. A BLIZZARD WARNING REMAINS IN EFFECT UNTIL
NOON MST TODAY.

* MAIN IMPACT: EXTREME DRIFTING OF SNOW. POSSIBLE LIFE THREATENING
  DRIVING CONDITIONS IN OPEN AREAS.

* TIMING: THE SNOW AND WINDS WILL TAPER OFF DURING THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION
CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS
WHICH CAN LEAD TO A LIFE THREATENING SITUATION.

&&

$$

MTZ021-060-221900-
/O.EXT.KGGW.WW.Y.0008.000000T0000Z-110122T1900Z/
PETROLEUM-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...ZORTMAN
1006 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON MST TODAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL NOON MST
TODAY. 

* MAIN IMPACT: STRONG NORTHWEST WINDS AND REDUCED VISIBILITIES
  WITH BLOWING AND DRIFTING SNOW.

* TIMING: THE STRONG WINDS WILL CONTINUE DECREASING THIS MORNING.

* OTHER IMPACTS: THE RAINFALL FROM OVERNIGHT HAS RESULTED IN ICY
  ROADWAYS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY
DIALING 5 1 1.

&&

$$
725 
WWUS45 KGGW 221905
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1205 PM MST SAT JAN 22 2011

MTZ022-023-025>027-222200-
/O.EXP.KGGW.BZ.W.0001.000000T0000Z-110122T1900Z/
/O.CON.KGGW.WW.Y.0009.000000T0000Z-110122T2200Z/
GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...JORDAN...CIRCLE...GLENDIVE...RICHEY...
TERRY...WIBAUX
1205 PM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...
...BLIZZARD WARNING HAS EXPIRED...

THE BLIZZARD WARNING IS NO LONGER IN EFFECT. A WINTER WEATHER
ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

* MAIN IMPACT: CONTINUED DRIFTING SNOW. 

* TIMING: THE WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON.

* OTHER IMPACTS: SOME ROADWAYS MAY BE ICY UNDERNEATH THE SNOW
  MAKING FOR HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY DIALING
5 1 1.

$$

MTZ017-020-021-060-222015-
/O.EXP.KGGW.WW.Y.0008.000000T0000Z-110122T1900Z/
CENTRAL AND SOUTHERN VALLEY-WESTERN ROOSEVELT-PETROLEUM-
SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...WOLF POINT...POPLAR...WINNETT...ZORTMAN
1205 PM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND SNOW HAVE DIMINISHED ACROSS THE AREA...THEREFORE THIS
WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO GET THE LATEST INFORMATION ON ROAD CONDITIONS...CALL THE
MONTANA DEPARTMENT OF TRANSPORTATION ROAD REPORT NUMBER BY DIALING
5 1 1.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this blizzard warning went out at Jan 22, 4:05 AM MST, 3 hours 35 minutes earlier.

Area forecast discussion, Jan 22, 4:05 AM MST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
405 AM MST SAT JAN 22 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH MONDAY...
STRONG CLIPPER SYSTEM MOVING ACROSS EASTERN MONTANA THIS MORNING.
SURFACE LOW SLIDING FROM PHILLIPS COUNTY INTO GARFIELD
COUNTY...WITH MOST OF THE PRECIPITATION OCCURRING TO THE NORTHEAST
OF THE LOW...ALTHOUGH SOME IS WRAPPING AROUND TO THE NORTH. THE LOW
SEPARATES TEMPERATURES IN THE TEENS AND 20S FROM READINGS IN THE
30S...SO PRECIPITATION IS MOSTLY FALLING AS SNOW. AS THE LOW
CONTINUES TRACKING SOUTHEAST...EXPECT SNOW BAND WILL PERSIST NEAR
ITS CURRENT LOCATION THROUGH THE MORNING...BEFORE TAPERING OFF
FROM THE NORTH DURING THE AFTERNOON. CLOUD TOPS ARE BEGINNING TO
WARM SUGGESTING THAT DEEPEST MOISTURE IS MOVING TO THE EAST...AND
THUS SNOWFALL RATES WILL BE DIMINISHING.

TIGHT GRADIENT AROUND THE LOW...ALONG WITH STRONG JET...IS
CREATING VERY STRONG WINDS ACROSS THE REGION AND EXTENSIVE BLOWING
AND DRIFTING SNOW. WINDS WILL ALSO BE EASING ACROSS THE NORTH THIS
MORNING...AND THE SOUTH THIS AFTERNOON AS THE GRADIENT RELAXES WITH
THE LOW MOVING INTO SOUTH DAKOTA. THUS HAVE LEFT THE WINTER
WEATHER ADVISORY IN PLACE AS MUCH FOR THIS BLOWING SNOW AS FOR
SNOW ACCUMULATIONS WHICH SHOULD BE ANOTHER INCH OR TWO.

UPPER RIDGE PUSHES WARM AIR BACK INTO EASTERN MONTANA BEHIND THE
CLIPPER SYSTEM TONIGHT. ANOTHER SHORTWAVE SLIDES A BACK DOOR COLD
FRONT INTO THE STATE ON SUNDAY...BUT MODELS NOT PARTICULARLY
AGGRESSIVE WITH PRECIPITATION SO BACKED OFF ON POPS SLIGHTLY...
PUTTING FOCUS ON SUNDAY NIGHT. BY MONDAY WARM AIR AGAIN SURGES
BACK INTO THE STATE. EBERT

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...

LONG TERM FORECAST PERIOD BEGINS WITH UPPER FLOW REGIME BECOMING
MORE ACTIVE AND PROGRESSIVE. NORTHWEST FLOW ALOFT IS STILL PRESENT
BUT HAS TO MANEUVER AROUND MULTIPLE SHORT WAVE TROUGHS AND RIDGES
WHICH CONTINUED TO SLIDE SOUTHEAST ALONG AND JUST EAST OF THE
ROCKY MOUNTAIN RIDGE.

THE FIRST AND MOST PROMINENT OF THESE WAVES FOR NORTHEAST MONTANA QUICKLY
MOVES THROUGH OUR CWA LATE MONDAY THROUGH EARLY TUESDAY. EXTENDED
MODELS IN AVERAGE AGREEMENT WITH THIS SYSTEM IN TIMING...BUT NOT IN
AMOUNT AND PLACEMENT. GFS PLACES MORE THAN TWICE THE QPF OVER A
CENTRAL CORRIDOR THROUGH OUR CWA WHILE THE EC SHOWS FAR LESS QPF
MAINLY THROUGH OUR SOUTHWESTERN ZONES. MODEL SOLUTIONS HAVE ALSO
BEEN ERRATIC WITH THIS SYSTEM. GENERALLY INCREASED POPS FOR THIS
TIME PERIOD TO SHOW A SLIGHT INCREASE IN MODEL AGREEMENT. WOULD
IMAGINE THAT THE PICTURE WILL CONTINUE TO COME MORE INTO FOCUS IN
THE NEXT DAY OR TWO. IT MAY BECOME ANOTHER ADVISORY SNOW STORM FOR
THE AREA.

TUESDAY NIGHT THROUGH THURSDAY YIELDS MORE OF A DRY AND QUIET
PERIOD AS THE WESTERN CONUS UPPER RIDGE PUSHES MORE STABLE AIR
INTO THE REGION FROM THE SOUTHWEST BRINGING SLIGHTLY WARMER
TEMPERATURES TO NORTHEAST MONTANA.

FRIDAY AND BEYOND...THIS UPPER RIDGE WILL COMPETE WITH A STRONG
UPPER TROUGH SLIDING SOUTH OVER THE NORTHERN PLAINS FROM CENTRAL
CANADA. THIS WILL BRING A SLIGHT CHANCE FOR PRECIPITATION TO OUR
NORTHERN ZONES FRIDAY...THEN WILL SPREAD THROUGH THE ENTIRE CWA
LATE FRIDAY THROUGH SATURDAY WITH THE PASSAGE OF A COLD FRONT.
BMICKELSON

&&

.AVIATION...
ALL TAF SITES IN NE MONTANA ARE EXPERIENCING WIDESPREAD IFR TO LIFR
CONDITIONS IN MODERATE SNOW AND AREAS OF BLOWING SNOW WHICH WILL
OCCASIONALLY WORSEN TO VLIFR IN THE HEAVIER SNOW BANDS THROUGH THIS
MORNING. VERY TIGHT SURFACE LOW PRESSURE AND CIRCULATION LOCATED
SOUTH OF KGGW AND KOLF IS FUNNELING SOME DRIER AIR INTO WESTERN
PORTIONS OF THE AREA...BUT MODERATE SNOW AND BLOWING SNOW IS STILL
PREVALENT FOR ALL TAF SITES. AS THIS DISTURBANCE MOVES SOUTHEAST
THIS AFTERNOON...FLIGHT CONDITIONS WILL GRADUALLY IMPROVE
THROUGH VFR AND MVFR...THEM QUICKLY CLEAR OUT TO VFR AFTER 21Z. BMICKELSON

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR
CENTRAL AND SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN
ROOSEVELT...MCCONE...RICHLAND...DAWSON...PRAIRIE...WIBAUX...
NORTHERN VALLEY...EASTERN ROOSEVELT.

WINTER WEATHER ADVISORY UNTIL 11 AM MST THIS MORNING FOR CENTRAL
AND SOUTHEAST PHILLIPS...PETROLEUM...NORTHERN PHILLIPS...
SOUTHWEST PHILLIPS.

WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR
GARFIELD.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 22, 3:32 AM MST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
332 AM MST SAT JAN 22 2011

MTZ016>027-059>062-231045-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
332 AM MST SAT JAN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON FOR A
STRONG LOW PRESSURE CLIPPER MOVING ACROSS EASTERN MONTANA THIS
MORNING BRINGING SEVERAL INCHES OF NEW SNOW TO THE REGION. STRONG
WINDS ASSOCIATED WITH THE CLIPPER WILL PRODUCE EXTENSIVE BLOWING
AND DRIFTING SNOW THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 10:06 AM MSTWinter Weather AdvisoryGGWDawson, Garfield, McCone, Prairie, Wibaux3 hr
Jan 22, 2:56 PM MSTWinter Weather AdvisoryGGWDaniels, Dawson, McCone, Phillips, Richland, Roosevelt and 3 more42 hr

Nearby

Blizzard Warnings in Montana, 2011Every blizzard warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.